# SDR NSVA2010131

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 42,844 hours, 40 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FIRE WARNING INTERMITTENT.  CORRECTIVE ACTION STILL IN WORK.
